# SDR TRBA20120405001

- Difficulty date: April 5, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N408AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 408
- Aircraft time: 33,807 hours, 34,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND THE EXIT SIGN LOOSE, NEXT TO C4.  ACFT REMOVED FROM SERVICE.  REINSTALLED EXIT SIGN IN C4 EXIT IAW MM 33-81-20.  ACFT RETURNED TO SERVICE.
